Zepatier ForumsRecently active Zepatier forums and community discussion threads. Post your question or story about Zepatier and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
My husband started Zepatier on August 22 2018. It was discovered that he had the chronic Hep C virus when he underwent blood work for Large B cell Non-Hodgkins Lymphoma. After successful Chemotherapy treatments and on the advice of his oncologist it was recommended he start Direct Acting Antiviral Treatment 8 weeks after his blood work showed he was cancer free. Zepatier was the drug chosen to eradicate the HepC virus which may keep the lymphoma from returning as studies showed that Hep C can be a trigger for some types of NHL. He didn't experience any side effects from the Zepatier in the first 3 weeks. On September 14 he started to get a non stop pounding headache, his balance was off, and muscle pains and weakness. The side effects have continued to get worse, acid reflux, nausea...3 REPLIES Updated
I just completed my 12 week Zepatier treatment yesterday on June 1St. 2017. Now today I feel miserable with headache, extreme fatigue, ringing in my ears and itchy skin. Anyone else have problems when they finished their Zepatier Treatment? ## That can be normal with any medication you take for a few months, then suddenly finish, according to NIH reports. You may also experience nausea, dizziness, fever, chills, and diarrhea. Has there been any change, yet? Are you on any other medications? ## I finished my 12 week course of Zepatier last week and am still getting aching joints and feelings of anxiousness. I have had severe joint and muscle pain, irritability and feeling flu like all the way through this treatment. Can anyone tell me how long this may last? ## Hi Harold, sorry to say I ...5 REPLIES Updated
I finished Zepatier treatment last July. Successful. Virus undetectable. Very happy. I'd been sick for almost 20 years. Felt great. Began to re-start my life. But, since July 2017, I've fallen sick with flu-like symptoms three times. Each bout of 'flu' lasts a month, and is bad enough to stop you from doing anything, except sleep, or futz around. I got the last bout of this extreme flu mid-March, 2018. It lasted until a few days ago. I'm free of it now, but extremely tired. It feels like I've got ME or chronic fatigue syndrome. Has anyone else had immune-system issues since completing Zepatier? ## How long have you been off of it, now? It contains Elbasvir and Grazoprevir. It is most commonly used to treat Hepatitis C. Medication side effects should not linger fo...6 REPLIES Updated
Passed more than 7 months after the successful treatment of my son from hepatitis C, but there were serious side effects that were not before treatment: 1. problems with the eyes-before the eyes of the mesh; If you look at a certain point it begins to blur; Wave-like movement of objects, if tired; Bright light is a problem, often there is burning in the eyes. 2. there is a fog in his head, which prevents him from thinking clearly and very much influences his memory. 3. the head is constantly spinning, the rumble in his head 4. infinite fatigue even after normal hours sleeping 5. there is no feeling of hunger, cold 6. was able to perfectly analyze the problems and find solutions, now it is largely lost All this has led to a very severe depression, which can not be overcome because it pre...2 REPLIES Updated
About to start Zepatier and would like to hear from others who are taking it or have taken it. -How's it going? -Did it work? -Would you do it all over again? -How are you feeling? ## OK so it's Saturday, February 24, 2017, and I'm taking the first pill of zepatier. I've read all about the older drugs and harvoni, and the possible side effects and long-term effects, so I know what I'm getting myself into. I'm F0, my liver enzymes are in the 30s...viral counts in the millions with 1a...I don't know how long I've had this virus for sure, and that worries me... I'm in my late 50's, and only recently found out I had it. But then again, I've been feeling tired a long time and I'm wondering if that's because my body & liver are constantl...24 REPLIES Updated
I'm on week 6 of zepatier, I've never experienced the side effects that I'm experiencing now, most side effects I was told were minor, the first two weeks I was ok, the start of week three everything went to hell, I'm a full time student and part time employee. I have not been to work in two weeks, I've not been to school in about 3 weeks, I am extremely tired, depressed, anxious, hopeless, worthless and pretty much a mute. I speak to no one, I'm constantly in a fog, I get pounding headache's, I've lost about 30lbs, I have no appetite and a loss of interest in everyone and everything I was once interested in. I have a wife and two kids who I don't even speak to, I'm worried about these symptoms, and no I have not consulted my doctor yet! My wife k...2 REPLIES Updated